# SDR CALA2017041400987

- Difficulty date: April 14, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N69059
- Make and model: Boeing 767424ER
- Aircraft serial: 29454
- Aircraft time: 67,155 hours, 9,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dim
- Location: Emergency Light
- Part time: 36,775 hours, 5,556 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK DOOR OVERHEAD PORTABLE EMERGENCY EXIT SIGN FOUND DIM. FLIGHT DECK DOOR OVERHEAD PORTABLE EMERGENCY EXIT SIGN ASSY REPLACED AND TEST CARRIED OUT NORMAL IAW AMM 33-51-01.
